Causes Of Shortness Of Breath And Palpitations After Implant KB?

I want to ask. 2 months after installing the implant, how come my chest is tight and my heart is pounding … is it because of the effect of the implant or it doesn’t suit me … why is that ????

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Implanted birth control is a type of birth control that contains the synthetic hormone progestin and is placed under the skin, so that it is released slowly to help prevent pregnancy by preventing the release of eggs from the ovaries.
This KB is installed by professionals, both obstetricians, midwives or trained doctors. After being placed under the skin, this KB can function to prevent pregnancy for 3 years, then it can be replaced with a new KB implant.
Common progestin side effects can include:
1. menstrual disorders
2. addition of berta body
3. anxiety until depression
4. headache
5. breast pain
6. stomach pain
7. nausea
While the side effects that may occur but rarely occur in the form of abnormal blood clots, heart attacks, shortness of breath, chest pain and stroke.
To find out whether there are side effects of implant KB experienced by patients, it is necessary to consult directly with an obstetrician or internist. Furthermore, doctors can find out the cause of patient complaints by conducting interviews, physical examinations, supporting examinations such as cardiac examinations, radiological examinations or blood tests. Thus, the doctor can ascertain whether the patient's complaints are due to side effects of implant KB or due to an existing medical condition that is aggravated by implant placement, such as the presence of coronary heart disease, high blood pressure, or blood clotting disorders. Handling can be done with medication according to its indications either by administering the drug or by removing the KB of the implant.
In connection with your question, complaints of shortness of breath and palpitations may be caused by a medical condition that you are experiencing right now, such as stomach upset, physical fatigue, or anxiety. Some of these conditions can trigger complaints of shortness of breath and palpitations. So it is necessary to handle and control health problems that cause complaints that you feel.
However, this does not rule out complaints that can be caused by side effects from the KB implants that you use as described above.
So it is necessary to have a consultation and direct examination by a doctor as described above; because without a direct examination by a doctor, then the complaint that you feel can not be ascertained the cause, whether due to your health condition, side effects of birth control due to contra indications of KB implantation.
Thus, it is hoped that the doctor can confirm this, and provide a family planning option that is right for you if needed.
For the sake of info we can convey.

: by

Related Question

Bleeding When Defecating After Feces Out?

Bleeding When Defecating After Feces Out?

(12 months ago)

I am 24 years old … it has been more than 2 weeks when I defecated blood … after the stool came out the blood flowed out … before the blood came out 3 days I did ... Read more

Dizzy Head Hovering After Taking Throat Medicine?

Dizzy Head Hovering After Taking Throat Medicine?

(1 year ago)

Good morning doctor, I want to ask. a week ago I had been taking medicine to treat my throat, if it was made swallow it wasn’t that good. After drinking my throat, it feels g... Read more

Swollen And Reddish Penis In Infants Aged 10 Days?

Swollen And Reddish Penis In Infants Aged 10 Days?

(1 year ago)

, my son aged 10 days his penis was swollen and reddish. Because of in-laws makein too much powder and into the pee hole? Danger is not and what is the solution ??... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *